# SDR CA030410004

- Difficulty date: April 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna U206C
- Aircraft time: 3,876 hours
- Engine: Cont IO520F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 121340615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ANNUAL INSPECTION OF AIRCRAFT THE FORWARD LT DOOR POST WAS FOUND CRACKED ALMOST 1/2 WAY AROUND THE STRUCTURE. THE AIRCRAFT IS OPERATED ON WIPLINE FLOATS SO CONDITIONS FROM ROUGH WATER IS A POSSIBLE CONTRIBUTING FACTOR. THE AIRCRAFT HAS BEEN MAINTAINED AT A COMMERCIAL STANDARD AND ALL APPLICABLE AD'S AND NECESSARY SB'S COMPLIED WITH.
